# SDR SWAA2021050360543

- Difficulty date: March 31, 2021
- Submitted: May 3, 2021
- Operation: Air carrier
- Aircraft: N735SA
- Make and model: Boeing 737-7H4
- Aircraft serial: 27867
- Aircraft time: 74,508 hours, 43,627 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Cracked
- Location: Bs 536 S26r
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STR26R IS CRACKED AT BS536 / REMOVED DAMAGED STRINGER SECTION BS500D+10' - BS536 STR26R PER SRM 53-00-03-2R-1 & REPAIRED PER SRM 53-00-03-2R-1 STEP 4K & DWG 143A3230
